, Volume 20, Issue 4, pp 447-456
Date: 17 Jun 2009

Efficient Markov chain Monte Carlo with incomplete multinomial data

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We propose a block Gibbs sampling scheme for incomplete multinomial data. We show that the new approach facilitates maximal blocking, thereby reducing serial dependency and speeding up the convergence of the Gibbs sampler. We compare the efficiency of the new method with the standard, non-block Gibbs sampler via a number of numerical examples.